# SDR REXA2018120101247

- Difficulty date: December 1, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N819
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK STICK 4 HAS CORROSION SPOTS, IN THE CABIN. REMOVED AND REPLACED LT SIDEWALL SEAT TRACK STICK 4 IAW AMM 53-01-11.
